Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

josie8888

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Everything posted by josie8888

  1. really that sounds interesting.. what is it tablets that you take..i will have to look into it, as i do worry what acutane does to your insides..x
  2. hey i had the same skin .. i had average/bad acnee and the thing that bothered me most is the oil as it melts your make up!! ive been on a higher course or 40mg a day ( that worked like a mirical but caused hair loss ) a year later my oil came back with then caused the redness to skin... (which i hate!!!!!!!!!!! ) and ive been on the low dosage 20mg a week .. the 1st week i took 20mg in morning and 20mg at night to really kick start it... i would advise you to take it higher dose untill the
  3. im now on the lower dose some hair has grown back ... i take 1 20mg tablet every week as im 2 scared to go higher... and i find that is still very drying to skin and lips... that proves how strong acutane really is... and i moisterise my scalp with simple moisterizer and only shampoo once a week .. as it is dry anyway ..i think that is what causes the hair loss personally!!
  4. if u are on the low dose .. (ive been on 2 3 corses now 1 was high dosage and the 2 low dosages ) i find if you take double your dosage in the 1st week or 2.. its really kick starts it off.. so you dont get the break out... and now i only take 1 or 2 tablets a week which maintains the dryness and very clear complexion... side effects.... clicking joints (like theyve dried out) but no pain!! this is probaly through the 1st higher dose of 40mg every day for 3 months tho... dry skin and very dry
  5. the hairloss doesnt come untill the 3rd month me and my bro both lost lots so be warned lol..x
  6. hey i know how anoying it is to have the red skin.. and oil ... i now take 1 20g tablet a week.. or every other week...and it works fine ... just wondering if u suffered any hair loss on the low dose??? x
  7. WHY U POST IN ALL CAPS TO EMPHASIZE A PROBABLE ONE-TIME EXPERIENCE IN A THREAD CREATED 6 YEARS AGO why does it matter if i type in caps???
  8. I ALSO LOST 1 1/2 STONE ... EVEN MY NOSE TOTALLY CHANGED SHAPE LOL... MY LITTLE BROTHERS DID ASWELL.... ITS COZ FOR SOME REASON IT EFFECTS THE BODYS WATER HOLDING MOLECULES... AND MOST OF YOUR BODY EVEN MUSCLES IS MADE OUT OF WATER!! IT ALSO CLEARED MY SINUSES... I LOVE THEM SIDE EFFECTS THO LOL........X
  9. EXERCISE MAKES ME FACE RETAIN WATER... MY FACE ACTUALLY DOUBLED IN SIZE AND ROUNDNESS COZ OF THE MUSCLE I THROUGH EXERCISE!! ACCUTANE IS THE ONLY THING THAT TOTALLY SLIMMED MY FACE DOWN EVEN MY NOSE HALFED IN SIZE... 20MG A WEEK 1 PILL :^).. AS MOST OF FACE SWELLING IS ACTUALLY WATER WEIGHT IN TISSUES AND MUSCLES... STARVATION DIETS MAKE U RETAIN WATER ASWELL...
  10. HEY PLEASEEE CAN YOU TELL ME IF YOU LOST YOUR HAIR ON THE LOW DOSE OR THE HIGH DOSE ?? AS I LOST MINE ON 40MG A DAY AND 1 YEAR LATER I WANT TO TRY THE LOW DOSE ?? X
  11. I DID ONE FULL COURSE OF THE 40MG A DAY AND STOPPED IN HALF WAY THROUGH AND MY ACNE NEVER CAME BACK .. ONLY THE OILY SKIN WHICH I HATE AND THE SENSITIVE RED SKIN (WHICH TOTALLY WENT WHEN I WAS ON THE DRUG!!) SO NOW I TAKE 1 20MG A WEEK AND IT REALLY DOES TOTALLY CLEAR YOUR SKIN!! MY LITTLE BROTHER TAKES ONE A MONTH FOR HIS SKIN WHICH DOES THE JOB PERFECTLY,
  12. IVE HAD 2 ROUNDS OR ACTUANE... I WOULD SAY THAT YOU TAKE IT 1 20MG TABLET EVERY DAY UNTIL YOUR SKIN IS BONE DRY.. ( I PERSONALLY TOOK 2 20MG A DAY)IT ONLY TAKES 1 OR 2 WEEKS THEN YOU CAN MAINTAIN THE RESULTS WITH JUST 1 TABLET A WEEK... MY BROTHER SEREOUSLY TAKES 1 OR 2 A MONTHS AND THAT MAINTAINS HIS SKIN PERFECTLY!!!!
  13. Hey this is the best review ive read.. ive been on here for ages trying to see if the ultra low dose causes hair loss in any form what so ever...?? as i lost mine in the higher course and my skin in bad again and im so tempted to go on the low course again but really dont want the hairloss side effect ?? x
  14. hey just wondering if th elow dose caused you hair loss as the higher one deffo does around the 6 week mark!! x??
  15. I think around the 4 month mark on the first course I noticed my hairline was receding and a few months later I grew out my hair a bit and noticed it was very thin and you could see my scalp even. Kept getting worse so I keep the hair buzzed now. I used to regret going on the course because thin hair is horrible, but luckily, I can pull off a buzzed head lol and I'd rather have clear skin. I don't know what percentage get hair loss, but as a guy, it can be very embarrassing with bad hair so you
  16. H hey just wondering did you get any hair loss with the low dose??? x
  17. i know i deffo agree... i can honestly say it rewind my teens as i always hated how i looked.. it was like i was allergic to the oil... and it can deffo cause physiological problems and anxiety expecially in young girls... they need to find a cure a part from accutane... as that isnt totally safe!!! x
  18. a low course would be 10mg a day or even 5 mg a day..... me and a few of my friends went a few courses of higher acutane and makes ur hair fall out badly!!!!!!!!!!!! the boys worse then the girls with severe receding hair lines .. which show after about 6 weeks mark... and then on-wards.... be warned lol!!!!!!! you could compensate having nice skin for going bald.. and then to find that your skin returns a few months later so ur then bald and spotty again!! lol.... so do the low course and tak
  19. im the same i really want to know if if cause hair loss as mine fell out badly on the high course... does any one know???????????????? x
  20. i know how you feel... i think i would rather some spots over the oil if im honist .. as the oil also inflamed my skin so much i was like a puffer fish ,,,lol...... there are side effects to accutane ( the only one i got was slight hair loss..)but if you ask for the lower dose .. its just as effective and minimal side effects...and so worth the outcome!!! good luck xx
  21. HEY I HAD THE EXACT SAME SKIN AS YOU PROB EVEN WORSE!!!!!! every thing i would use i would become red and inflamed... i now know what causes it after 10 years of hiding away my awful face under thick make up... to be honist i have tried every think out there weekly appointments at dermalogica ..3 different pills... dianette worked great totally clear perfect smooth skin..but make me soooo fat even with exercise!!!! all the antibiotics thinned out my skin sooo much i think it deffo made the cond
  22. adapaliene is the same as accutane ... its new on the market so most doctors dont even know (they never once mentioned it to me... i had to pay to see a top secialist in london who said to get the docs to prescribe it... its the only drug ( apart from accutane that stops oil ) my skin hasnt been this clear and so smooth since acutane... i use mine for oil control now but it cleared my acnee fast when mixed with 2.5 bensolberoxide... and 0.1 adapaline.... it also made my skin look younger and
  23. hello accytane people low dose!!!!!!!! accutane causes hairl loss... as ive been reading up so much on accutane and how research from scientist have carried out tests on groups of 500 etc people in groups.. and how the low dose can be effective .... even if its a high dose for the 1st month too clear oil then a low dose maintence.... i want to know if any one has been on this ...and exactly what side effects they have had??? mainly hair loss as ihave been on the higher corse and lost loads of h
  24. hey everyone... thought i would comment as i know what your all going through.. and how annoying it can be.. ive did a corse of accuane have been off it for about a year now... and i had the thickest hair like a main of it... and started losing my hair as soon as the extreme dryness started to kick in.... about 2 months in i could notice it... 3 months in... no joke i had actually lost half of my hair even bald round cirles at the front.... i was devastated my hair has grown back but no where
×